# SDR HNAA2019012100025

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145192
- Aircraft time: 44,233 hours, 39,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIS  642  33-51  0002620  17JAN19  RIC  CLOSE COCKPIT CEILING EMERGENCY LIGHT DOES NOT ILLUMINATE. FACT  17JAN19  08:11  RIC R/R LAMP FOR COCKPIT CEILING EMERGENCY LIGHT IN REF TO AMM 33-50-05-000/400-801-A. OPS CHECK GOOD OK FOR SERVICE.  P/N ON LAMP, 1317
P/N OFF LAMP, 1317
